# SDR SWIA202157109

- Difficulty date: January 25, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: CC670387461
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAL RETAINER IS DAMAGED AT THE LOWER AFT CORNER.   (C-CHECK RO 4/1/2021)    REMOVED DAMAGED SEAL RETAINER AND INSTALLED ANEW SERVICABLE SEAL RETAINER IAW CRJ 200 SRM 51-42-06. NO CHANGE TO WEIGHT. PRESSURE CHECK AND OPERATIONAL CHECKS GOOD. TASK CARD  51-900-1003-SKY AND M-337 ARE ATTACHED
